BibTeX record journals/nm/Wachsmuth17

download as .bib file

@article{DBLP:journals/nm/Wachsmuth17,
  author    = {Gerd Wachsmuth},
  title     = {Conforming approximation of convex functions with the finite element
               method},
  journal   = {Numerische Mathematik},
  volume    = {137},
  number    = {3},
  pages     = {741--772},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00211-017-0884-8},
  doi       = {10.1007/s00211-017-0884-8},
  timestamp = {Mon, 06 Nov 2017 12:13:40 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/nm/Wachsmuth17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier